Hi Lady Ice,
I have change my facial products to the one recommend by the skin doctor.
I using Physiogel soapless cleanser, physogel Cream.
Nothing much .. if dun apply cream, my face is super dry. If apply cream, my face seem cannot breath.
I don't know what to do now, I use to be a confident person. But now my face having this problem, don't even dare to look at ppl
I know how you feel. I had eczema on my face as a teenager and it was aweful when the skin was flaking off. Right now with winter (am in the UK), the heating causes the skin on my face to become very dry. Despite putting cream on every day, I look like a person suffering from mild leprosy (that's how I feel sometimes when I have constant skin dangling off my face).
What keeps me going is that conditions always appear worst to oneself than it is to anyone else and if it isn't then they will either stare or physically move away from you when you come close. Folks have said they have not noticed - they are either being kind or it really is not as noticeable as one believes.
IMHO physical attributes are superficial and I believe although people may be a little concerned when they look at any one of us who suffers from skin ailments, that soon goes when they are speaking to you.
Kindness, love, joy, humility, humbleness cannot be hidden by physical attributes.
Be strong in your character and know what comes out of your mouth is far more important than how the surface of your skin appears.
However, still recommend you find a proper TCM doctor to help you resolve your ailments or think about a diet change for a month. Look for ones that detox the liver. Also if you have the chance - go swimming in the sea.
Wishing you lots of positive energy to help you.
Thanks for sharing your experience with me. You are much braver then me.
Today, my brother told me, why don't I try to stop taking medicine. Eat alot of Chicken and seafood. Let the 毒 poison 排出 burst out.. it might take weeks. Once body have the 低抗力 immune system to act against it. It will recover by itself.
He said last year he got allergy too .. whole body super itchy and will scratch till bleeding. Have to take medicine to control. End up he gave up taking medicine and all the poison burst out. After two months, he recovered.
Not sure if it works on me. I scare my face will have scars.
If u trust TCM, go for High Tech TCM that is pure and concentrated balanced herbel based products.
Try to 'Balance" your son body. "Balance" refering to having TCM which is itself "yin-yang-Balance" and also helping our body to back to balance.
On side note, I've read a magazine article that recommended organic food. The story was this lady who had skin problems was recommended organic food, she tried and her condition improved, she ended up being a boss of an organic food shop. Anyone read this article before as well?
“How fortunate for leaders that men do not think.” - Adolf Hitler
How is your son doing?
I hope that the treatment is doing him good.
I am sincerely wishing your son a quick recovery.
Even if I do not agree with you, I will always fight for you to have your say.
Hey Haze - disagree with your brother. The rash is on your face and scratching until it bleeds is not a good idea as it can result in infection. Am not a doctor, like others in this thread, this is from my own long observations. If you think foods are an issue, go on a detox diet for at least 3-7 days (do a google search) and then re-introduce food groups into your diet. You will quickly find out which ones are causing you a problem.
Haze you have the choice:
1. Carry on living and enjoy life or
2. Stop living because of a superficial perception, concerned about what someone MAY think.
It is very rare for a Singaporean to make fun of another Singaporean's misfortunes.
Just one of the many obstacles one faces living in this world. Get over the hurdle and you will become a stronger person
I thought of detox too.. will go thru the net how to detox.
That time my friend saw me.. he said how come become so auntie, face so round.. even ask me will it spread or not. I felt so hurt when he said that.. from then on.. I very concern about the rashes.
Last edited by Haze; 9th February 2008 at 12:55 AM.
Hopefully you were able to educate him and he did not carry on talking about yr face throughout the whole time you were with him. All I can say is keep it positive.
I tell folks I can add skin salt to their cooking
Good luck on the detox. Have PM you a spa resort place someone said was quite good. Never tried it.
Thank you everyone. Been super busy and tired lately. My son is much better in comparison with his previous condition. Recently, he suffered an outbreak again. It was triggered by his asthma, This time on his legs and scalp. The scalp is bleeding every morning and blood stains would be on his whole pillow. He is again on antibiotics. But really much better than his previous condition. Been very tired waking up in the night to soothe him to sleep and also to wake up early morning to go to work. But no choice. Part and parcel of being a father and I guess it is a way of bonding with my child.
cause from what i read, and some of the other forumers, after an asthma attack, they suffer a relapse.
my prediction, sorry, just a hunch, is that as soon as the asthma attack occurs, prevention would be to administer ventolin or other medication for the asthma. for all we know, the medication for asthma might be the cause
While the west thinks that the east medication is the triggering factor, the east thinks that the west medication have no effects in curing the root of the problem.
Be it east or west, I just hope your son recovers.
“How fortunate for leaders that men do not think.” - Adolf Hitler
1. crushed ice - say wrapped in a cloth (think the phamacy may have sports wraps that you can put in the freezer)
2. aloe vera
Make sure you don't over wash your face - this can cause skin conditions to become drier and worst. It looks ok becos you've not scratched it.
IC you're doing a great job. Get the condition under control and discuss with your son how he can control the itching as well (that is with distractions....keeping hands and minds occupied with other things). Since you're using Western medicines for the moment, antihistines will dull the itch and at least give the skin time to heal.
Side effect for me is that I feel really tired if I take them in the day. If I take them at night, I feel like a truck has rolled over me when I wake in the morning.
Last edited by contaxable; 4th March 2008 at 09:01 PM.